# SDR DALA1109410178

- Difficulty date: January 21, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TORQUE BOX PANEL NR 442BL CUTOUT SKIN CRACK.  REPAIR ACCOMPLISHED IAW ER/A 487058-14, REV O.
